# SDR UALA2013041102484

- Difficulty date: April 11, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 80,635 hours, 23,300 cycles
- Engine: Pwa PW2037
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STAB TRIM LIGHT AND UPPER EICAS ILLUMINATED WHEN STAB MOVED.  STAB TRIM SHUTOFF LEFT CIRCUIT BREAKER ON P-11 WILL NOT RESET.  FOUND D1851 CONNECTOR INSULATION DAMAGED. REPLACED CONNECTOR D1851 PER WDM 27-41-11.
